- -

On the structure of completely useful topologies

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


  • Estadisticas de Uso

On the structure of completely useful topologies

Show full item record

Bosi, G.; Herden, G. (2002). On the structure of completely useful topologies. Applied General Topology. 3(2):145-167. https://doi.org/10.4995/agt.2002.2060

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82078

Files in this item

Item Metadata

Title: On the structure of completely useful topologies
Author: Bosi, Gianni Herden, Gerhard
Issued date:
[EN] Let X be an arbitrary set. Then a topology t on X is completely useful if every upper semicontinuous linear preorder on X can be represented by an upper semicontinuous order preserving real-valued function. In this ...[+]
Subjects: Hereditarily separable topology , Hereditarily Lindelöf-topology , Thin bounded set
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2002.2060
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2002.2060
Type: Artículo



This item appears in the following Collection(s)

Show full item record